Show simple item record

dc.contributor.authorBarreto, Rioco K. ( )
dc.contributor.authorde Caldas, Cruz S. Q. ( )
dc.contributor.authorGamboa, Pedro ( )
dc.contributor.authorLimaco, Juan ( Orcid Icon 0000-0001-8695-8612 )
dc.date.accessioned2021-04-12T16:30:02Z
dc.date.available2021-04-12T16:30:02Z
dc.date.issued2004-03-11
dc.identifier.citationBarreto, R. K., de Caldas, C. S. Q., Gamboa, P., & Limaco, J. (2004). Existence of solutions to the Rosenau and Benjamin-Bona-Mahony equation in domains with moving boundary. Electronic Journal of Differential Equations, 2004(35), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13363
dc.description.abstractIn this article, we prove the existence of solutions for a hyperbolic equation known as the the Rosenau and Benjamin-Bona-Mahony equations. We study increasing, decreasing, and mixed non-cylindrical domains. Our main tools are the Galerkin method, multiplier techniques, and energy estimates.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectBenjamin-Bona-Mahony equationen_US
dc.subjectRosenau equationen_US
dc.subjectNoncylindrical domainsen_US
dc.titleExistence of solutions to the Rosenau and Benjamin-Bona-Mahony equation in domains with moving boundaryen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record